Reference Type | Journal (article/letter/editorial) |
---|
Title | Stability of conductance oscillations in carbon atomic chains |
---|
Journal | Chinese Physics B |
---|
Authors | Yu, Jing-Xin | Author |
---|
Hou, Zhi-Wei | Author |
Liu, Xiu-Ying | Author |
Year | 2015 (June) | Volume | 24 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1674-1056/24/6/067307Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6006286 | Long-form Identifier | mindat:1:5:6006286:8 |
---|
|
GUID | 0 |
---|
Full Reference | Yu, Jing-Xin, Hou, Zhi-Wei, Liu, Xiu-Ying (2015) Stability of conductance oscillations in carbon atomic chains. Chinese Physics B, 24. 67307pp. doi:10.1088/1674-1056/24/6/067307 |
---|
Plain Text | Yu, Jing-Xin, Hou, Zhi-Wei, Liu, Xiu-Ying (2015) Stability of conductance oscillations in carbon atomic chains. Chinese Physics B, 24. 67307pp. doi:10.1088/1674-1056/24/6/067307 |
---|
In | (n.d.) Chinese Physics B Vol. 24. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.